Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello!

I went to the doctor the other day and she prescribed me Dalacin T (I think it's called Cleocin T in the US) solution.

And I've been using tea tree oil+ spots gel+jojoba oil+ antisepctic cream for the inflamed ones for the past few weeks and didn't seem to be making THAT much progress.

So as of last night I've switched to the Dalacin T solution...and I don't know what moisturizer to use!

I was thinking I could just put on jojoba oil using a cotton pad just to keep it simple but I wear makeup so I don't know how that will work...

Please let me know if anyone has suggestions!

One more thing: I use an organic gentle cleanser and only water to wash my face in the morning.

Thank you!

Share this post


Link to post
Share on other sites

I had Dalacin T and found it very ineffective... however I know people who found it worked really well.

I think it's best used on it's own without a moisturiser... just make sure you rinse your face properly in the mornings to remove the residue

Share this post


Link to post
Share on other sites

Hi thanks for the reply.

I need to use a moisturizer because my skin gets kinda dry and peely and when I put foundation on (powder)it looks like it's peeling...sooo I bought an A-Derma moisturizer which is basically for super sensitive atopic skin...

I had Dalacin T and found it very ineffective... however I know people who found it worked really well.

I think it's best used on it's own without a moisturiser... just make sure you rinse your face properly in the mornings to remove the residue

Share this post


Link to post
Share on other sites

Good luck with topical treatment, but in my opinion, they do nothing for active acne.

I replied this on several different posts: I also tried a lot of antibiotics: doxycycline, erythromycin, Bactrim, clindamycin (oral), penicillin, amoxicillin, and currently ciprofloxacin. Erythromycin and clindamycin didn't work at all for my acne. I think it's because those are most effective against gram-negative bacteria or gram positive, I can't remember which one. All the other antibiotics are effective on both the gram type bacteria. The derms suggested accutane many times. I had reasons, other than side effects, why I didn't want to take it. I left that hospital and went somewhere else, that's where i got the cipro. It isn't the only thing i got, though. Acne is mainly caused by hormone imbalances. Your body is has wayy too much testosterone, and is telling your body to produce all kinds of oil. That oil clogs your pores and traps the bacteria, forming acne. Antiandrogens are used to control the testosterone level. So the doctor also decided to put me on spironolactone "spiro". This is proven to treat server acne, and get rid of all the excess oil. Many people go on this for an acne medication. Some also get a birth control pill to improve the effectiveness. It takes anywhere from 1-3 months to start clearing acne. It only takes 1-2 weeks for all the oil to stop being produced. I was able to go 12 hours without washing my face; no oil. Usually I have so much oil, I have to wash it every couple hours. I read, I believe on this site, this girl was on antibiotics, and accutane. The accutane stoped working after a while, so she went on this and stayed clear. Go to google and type Spironolactone for acne, read the reviews. I would bring this up to your derm. You also want a healthy immune system. Take a multivitamin, and zinc 50 mg capsules (1 or twice daily). If you have scars, take a shower at night. After the shower, break a zinc capsule open, pour the powder on your finger tips, use your other hand to sprinkle water on the powder, rub it in untill it's like a liquid, and rub it on your face. Leave that on over night, and you'll be good. Zinc is amazing. I think give zinc and spiro a shot. After 3-4 months if you still have acne, may God have mercy on your soul. Good luck to you and enjoy your life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×